Finite range decomposition for families of gradient Gaussian measures
Adams, Stefan, Kotecký, Roman and Müller, Stefan. (2013) Finite range decomposition for families of gradient Gaussian measures. Journal of Functional Analysis, Vol.264 (No.1). pp. 169-206. ISSN 0022-1236Full text not available from this repository.
Official URL: http://dx.doi.org/10.1016/j.jfa.2012.10.006
Let a family of gradient Gaussian vector fields on Z d be given. We show the existence of a uniform finite range decomposition of the corresponding covariance operators, that is, the covariance operator can be written as a sum of covariance operators whose kernels are supported within cubes of diameters ∼ L k. In addition we prove natural regularity for the subcovariance operators and we obtain regularity bounds as we vary within the given family of gradient Gaussian measures. © 2012 Elsevier Inc. All rights reserved.
|Item Type:||Journal Article|
|Divisions:||Faculty of Science > Mathematics|
|Journal or Publication Title:||Journal of Functional Analysis|
|Page Range:||pp. 169-206|
|Access rights to Published version:||Restricted or Subscription Access|
Actions (login required)